advertisement
Question
Posted by: MJ Walker | 2013/02/04

Awfully Smelly Discharge

Last year i experienced a very horrible smelly discharge and went away after treatment and the same horrible smell is back. I took Norlevo (morning afer pills) on 26 Dec 2012 and i also took these pills last year before i experienced this problem. Could it be some kind of imbalance caused by these pills or is it something else that i need to get tested? Please assist.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like an infection, nothing to do with Norlevo. Ask your doctor to take a swab to see exactly what type of infection it is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement